# SDR DALA2022020400742

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 64,892 hours, 21,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DURING A9 CHECK EXTERIOR EMERGENCY LIGHT INOP AT 4R DOOR. CORRECTIVE ACTION: RPLCD F1 FUSE AT POWER SUPPLY M737 AFT GALLEY CEILING. OPS TEST GOOD. (8319832)
